# SDR UALA2010102803976

- Difficulty date: October 27, 2010
- Submitted: November 8, 2010
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Aircraft time: 56,136 hours, 8,194 cycles
- Engine: Pwa PW40903
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 80172424
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 3F AFT EMERGENCY LIGHT INOP.  SECURED CONNECTORS. CHECKS GOOD.
